I agree with your doctor that what you are describing is likely a floater. Floaters are caused by opacities in the thick gel behind your lens
. Cataract surgery can accelerate the degeneration of this thick gel and increase the formation of these floaters.
You doctor should dilate your eyes at the Dec 15th visit. If you notice a sudden increase in floaters, flashes of light (like a lightening storm, arc
of light), or a shadow/veil in the periphery of your vision, this can be worrisome for a retinal detachment
. You would need to contact your ophthalmologist promptly in that case.
The floaters you describe after cataract surgery is not unusual. There is no reason to delay the surgery in the other eye. If the vision has improved after the first surgery and you are happy with the outcome, you should proceed with the other eye.
Remember to press the green accept
button. It was a pleasure helping you with your question. Best wishes to you. Feel free to ask any additional questions.